# SDR SWAA2024080823483

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8839Q
- Make and model: Boeing 737-8
- Aircraft serial: 67489
- Aircraft time: 5,236 hours, 2,956 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT ENTRY DOOR SLIDE POPPED<[01] REMOVED AND REPLACED FWD ENTRY DOOR ESCAPE SLIDE IAW MT 825PRD-01-01 AND AMM 25-66-01
